Alert archive / Iowa / Red Flag Warnings in 2025

Red Flag Warning 2, NWS Des Moines, IA

March 9, 202524 counties in Iowa

NWS Des Moines, IA issued this red flag warning at Mar 9, 2025, 2:20 PM CDT for 24 counties in Iowa. It took effect at Mar 10, 2025, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 9, 2025, 2:20 PM CDT (19:20 UTC)
In effect from
Mar 10, 2025, 12:00 PM CDT
Expired
Mar 10, 2025, 8:00 PM CDT
In force
8 hr
Issued by
NWS Des Moines, IA
All 24 counties

Adair County, IA, Adams County, IA, Appanoose County, IA, Cass County, IA, Clarke County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Jasper County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Tama County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA

The radar

The Des Moines radar (KDMX), 59 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 7.3 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2025-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2025-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2923 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

510 
WWUS83 KDMX 091920
RFWDMX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Des Moines IA
220 PM CDT Sun Mar 9 2025

...Critical Fire Weather Conditions on Monday...

.Warm, dry, and breezy conditions will combine to create a 
critical fire weather danger on Monday across portions of southern
into central Iowa. Fires have the potential to spread rapidly.

IAZ070>075-081>086-092>097-100330-
/O.UPG.KDMX.FW.A.0001.250310T1700Z-250311T0100Z/
/O.NEW.KDMX.FW.W.0002.250310T1700Z-250311T0100Z/
Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-
Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
220 PM CDT Sun Mar 9 2025

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT MONDAY FOR
CRITICAL FIRE WEATHER CONDITIONS IN SOUTHERN AND CENTRAL IOWA...

The National Weather Service in Des Moines has issued a Red Flag
Warning, which is in effect from noon to 8 PM CDT Monday. The
Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Parts of southern into central Iowa.

* WIND...Southwest winds at 20 to 25 mph with gusts up to 35 
  mph. 

* HUMIDITY...Falling to a minimum of 20 to 25% in the afternoon.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

IAZ059>062-100330-
/O.NEW.KDMX.FW.W.0002.250310T1700Z-250311T0100Z/
Dallas-Polk-Jasper-Poweshiek-
220 PM CDT Sun Mar 9 2025

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT MONDAY FOR
CRITICAL FIRE WEATHER CONDITIONS IN SOUTHERN AND CENTRAL IOWA...

The National Weather Service in Des Moines has issued a Red Flag
Warning, which is in effect from noon to 8 PM CDT Monday. 

* AFFECTED AREA...Parts of southern into central Iowa. 

* WIND...Southwest winds at 20 to 25 mph with gusts up to 35 
  mph. 

* HUMIDITY...Falling to a minimum of 20 to 25% in the afternoon.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$


For more information from the National Weather Service visit https://weather.gov/desmoines
6 follow-up statements
964 
WWUS83 KDMX 100440
RFWDMX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Des Moines IA
1140 PM CDT Sun Mar 9 2025

...Critical Fire Weather Conditions on Monday...

.Warm, dry, and breezy conditions will combine to create a
critical fire weather danger on Monday across portions of
southern into central Iowa. Fires have the potential to spread
rapidly.

IAZ059>062-070>075-081>086-092>097-101245-
/O.CON.KDMX.FW.W.0002.250310T1700Z-250311T0100Z/
Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-
Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-
Decatur-Wayne-Appanoose-Davis-
1140 PM CDT Sun Mar 9 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM CDT
MONDAY FOR CRITICAL FIRE WEATHER CONDITIONS IN SOUTHERN AND
CENTRAL IOWA...

* AFFECTED AREA...Parts of southern into central Iowa.

* WIND...Southwest winds at 20 to 25 mph with gusts up to 35 
  mph.

* HUMIDITY...Falling to a minimum of 20 to 25% in the afternoon.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$


For more information from the National Weather Service visit https://weather.gov/desmoines
615 
WWUS83 KDMX 100813
RFWDMX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Des Moines IA
313 AM CDT Mon Mar 10 2025

...Critical Fire Weather Conditions Today...

.Warm, dry, and breezy conditions will combine to create critical
fire weather danger on Monday across portions of southern into 
central Iowa. Fires have the potential to spread rapidly. 

IAZ049-050-101615-
/O.EXA.KDMX.FW.W.0002.250310T1700Z-250311T0100Z/
Marshall-Tama-
313 AM CDT Mon Mar 10 2025

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR CRITICAL FIRE WEATHER CONDITIONS IN CENTRAL IOWA...

The National Weather Service in Des Moines has issued a Red Flag
Warning, which is in effect from noon today to 8 PM CDT this
evening. 

* AFFECTED AREA...Marshall and Tama Counties.

* WIND...Southwest winds at 20 to 25 mph with gusts up to 35 
  mph.

* HUMIDITY...Falling to a minimum of 20 to 25% in the afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

IAZ059>062-070>075-081>086-092>097-101615-
/O.CON.KDMX.FW.W.0002.250310T1700Z-250311T0100Z/
Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-
Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-
Decatur-Wayne-Appanoose-Davis-
313 AM CDT Mon Mar 10 2025

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR CRITICAL FIRE WEATHER CONDITIONS IN SOUTHERN AND 
CENTRAL IOWA...

* AFFECTED AREA...Parts of southern into central Iowa.

* WIND...Southwest winds at 20 to 25 mph with gusts up to 35 
  mph.

* HUMIDITY...Falling to a minimum of 20 to 25% in the afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$


For more information from the National Weather Service visit https://weather.gov/desmoines
701 
WWUS83 KDMX 101548
RFWDMX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Des Moines IA
1048 AM CDT Mon Mar 10 2025

...Critical Fire Weather Conditions Today...

.Warm, dry, and breezy conditions in addition to areas with very
dry fuels, will combine to create critical fire weather danger 
today across portions of southern into central Iowa. Rapid fire 
growth is possible under these conditions. 

IAZ049-050-059>062-070>075-081>086-092>097-110000-
/O.CON.KDMX.FW.W.0002.250310T1700Z-250311T0100Z/
Marshall-Tama-Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-
Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-
Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
1048 AM CDT Mon Mar 10 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR CRITICAL FIRE WEATHER CONDITIONS IN CENTRAL IOWA...

* AFFECTED AREA...Marshall and Tama Counties.

* WIND...Southwest winds at 20 to 25 mph with gusts up to 35 
  mph.

* HUMIDITY...Falling to a minimum of 20 to 25% in the afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$


For more information from the National Weather Service visit https://weather.gov/desmoines
344 
WWUS83 KDMX 101558
RFWDMX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Des Moines IA
1058 AM CDT Mon Mar 10 2025

...Critical Fire Weather Conditions Today...

.Warm, dry, and breezy conditions in addition to areas with very
dry fuels, will combine to create critical fire weather danger
today across portions of southern into central Iowa. Rapid fire
growth is possible under these conditions.

IAZ049-050-059>062-070>075-081>086-092>097-110000-
/O.CON.KDMX.FW.W.0002.250310T1700Z-250311T0100Z/
Marshall-Tama-Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-
Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-
Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
1058 AM CDT Mon Mar 10 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR CRITICAL FIRE WEATHER CONDITIONS IN CENTRAL IOWA...

* AFFECTED AREA...Parts of central and southern Iowa.

* WIND...Southwest winds at 20 to 25 mph with gusts up to 35 
  mph.

* HUMIDITY...Falling to a minimum of 20 to 25% in the afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$


For more information from the National Weather Service visit https://weather.gov/desmoines
923 
WWUS83 KDMX 101954
RFWDMX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Des Moines IA
254 PM CDT Mon Mar 10 2025

...Critical Fire Weather Conditions Today...

.Warm, dry, and breezy conditions in addition to areas with very
dry fuels, will combine to create critical fire weather danger
through the afternoon into mid-evening across portions of 
southern into central Iowa. Rapid fire growth is possible under 
these conditions.

IAZ049-050-059>062-070>075-081>086-092>097-110100-
/O.CON.KDMX.FW.W.0002.000000T0000Z-250311T0100Z/
Marshall-Tama-Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-
Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-
Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
254 PM CDT Mon Mar 10 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR CRITICAL FIRE WEATHER CONDITIONS IN CENTRAL IOWA...

* AFFECTED AREA...Parts of central and southern Iowa.

* WIND...Southwest winds at 20 to 25 mph with gusts up to 40 mph.

* HUMIDITY...Falling to a minimum of 20 to 25% this afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$


For more information from the National Weather Service visit https://weather.gov/desmoines
800 
WWUS83 KDMX 110044
RFWDMX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Des Moines IA
744 PM CDT Mon Mar 10 2025

IAZ049-050-059>062-070>075-081>086-092>097-110145-
/O.EXP.KDMX.FW.W.0002.000000T0000Z-250311T0100Z/
Marshall-Tama-Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-
Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-
Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
744 PM CDT Mon Mar 10 2025

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING...

The Red Flag warning that was previously in effect will be 
allowed to expire at 8pm. Winds have decreased significantly with
relative humidities slowly increasing as well.

$$

For more information from the National Weather Service visit https://weather.gov/desmoines

Small

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this red flag warning went out at Mar 9, 12:22 PM CDT, 1 hour 58 minutes earlier. Its key messages:

  • Big Warm-up into Monday and elevated fire concerns south of I80. A Fire Weather Watch has been issued.
  • Short cool off into Tuesday.
  • Large system end of week with thunderstorm and wind potential.
  • Some rain/snow and some wind Saturday as storm exits.
Area forecast discussion, Mar 9, 12:22 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1222 PM CDT Sun Mar 9 2025

 ...Updated for the 18z Aviation Discussion...

.KEY MESSAGES...

- Big Warm-up into Monday and elevated fire concerns south of
  I80. A Fire Weather Watch has been issued.
- Short cool off into Tuesday.
- Large system end of week with thunderstorm and wind potential.
- Some rain/snow and some wind Saturday as storm exits.

&&

.DISCUSSION...
Issued at 455 AM CDT Sun Mar 9 2025

.Short Term /Today through Monday/...

Confidence: High

Modified west northwest flow has become entrenched over the Northern
to Central Plains now and will continue today over the region. A
ridge of high pressure over the southwest is helping to bring
adiabatically warmed air into Iowa today and by tomorrow, low
pressure currently over British Columbia will quickly move east
toward the arrowhead region of Minnesota. This will enhance the
warming over our area and also increase west southwest flow through
the day.  Drier air will be pulled north from the Southern Plains
tomorrow and will result in increasing fire weather concerns for the
south, where a Fire Weather Watch has been issued south of I80 for
Monday afternoon to early evening. Today we will warm nicely in the
afternoon with highs reaching the lower 60s from Waterloo south to
Des Moines and then to the border. With little snow pack left, the
west central to northeast will still see slightly lower high
readings today and hold mainly in the mid to upper 50s.  The snow
will be all but gone by late today with tomorrow being a very warm
day over most of the region. Highs will reach the mid 60s in the far
north and in the lower to mid 70s elsewhere in the south.  It will
be breezy Monday with afternoon winds from the west southwest
increasing to 15 to 25 mph with gusts to 35 mph.

.Long Term /Monday Night through Saturday/...

Confidence: Medium

We are still on track to see a cool front drop south through the
state by Tuesday morning. This will cool mins Monday night and highs
Tuesday. Overnight lows tomorrow night will be in the mid 20s
northwest to the lower 40s in the far southeast. Highs Tuesday will
be about 20 degrees colder than Monday with expected readings in the
lower 40s northwest to the upper 50s in the southeast. The front
will pass through with some clouds, but with little moisture to work
with, there will be no rainfall. The bulk of next week will see
little if any weather systems here, though there will be some waves
peeling off the Eurasia jet at H500 and digging into the southwest
US, then advancing nearly due east. This will keep Iowa in westerly
or southwesterly flow after Tuesday. A wave will pass south of the
region into Thursday with our area remaining dry.  Highs Wednesday
through Thursday will climb once again, with upper 50s to mid 60s
expected Wednesday and upper 60s to lower 70s expected for Thursday.
Our late week storm getting much attention is still on track to
enter the western Plains by Thursday night. A significant wind field
and area of low pressure is currently west/northwest of the Aleutian
Chain in the Bering Sea. This will break from the main flow and dig
into the four corners area by midday Thursday. Ahead of the system,
we will see an increase in southwest flow aloft and return of Gulf
moisture by Friday. The 00z deterministic runs of the GFS/EC are in
reasonable agreement with a closed, wound up low over western Iowa
by 06z Saturday. There remain some strength differences with the GFS
still stronger than the EC by about 6mb at the sfc and 60m deeper
aloft at H850. A surge of moisture is still likely to get into the
region by Friday morning/afternoon with instability ramping up in
the afternoon. The main differences yet continue to be how rapidly
each model occludes the system with the GFS faster; thus developing
the deeper convection nearly just out of our forecast area while the
EC is developing it in our area by 18z and moving it northeast
during the afternoon. The GFS also shows a dry slot getting into
Iowa while the slower to occlude EC has that feature just east of
Iowa. Any jet level winds mixing to the surface would reside in that
dry slot. So, uncertainties remain regarding the finer details of
the storms evolution at this time. At least for now, the EC now has
a closer lowest pressure forecast than yesterday - but still less
than the GFS solution. Both models pull the system northeast of Iowa
by 12z Saturday with some wrap around moisture and stronger cold air
advection and wind. Rain changing to light snow will follow the low,
but quickly depart by late afternoon. After another very warm and
breezy day Friday with highs in the lower 70s north to upper 70s
south, we cool down to the 40s and 50s by Saturday.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1221 PM CDT Sun Mar 9 2025

VFR conditions will continue through Monday. Breezy west to
southwest wind will occur this afternoon before diminishing
overnight. The wind will be breezy from the southwest by late
Monday morning.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Monday afternoon through Monday
evening for IAZ070>075-081>086-092>097.

&&

DISCUSSION...REV
AVIATION...Donavon
Hazardous weather outlook, Mar 9, 6:12 AM CDT, 8 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
612 AM CDT Sun Mar 9 2025

IAZ004>007-015>017-023>028-033>039-044>050-057>062-101115-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-
612 AM CDT Sun Mar 9 2025

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Breezy southwesterly winds with warm and dry conditions may lead
to elevated fire weather concerns on Monday, primarily in areas
further south and east where snowpack has melted.

A large system looks to move through the area Friday into
Saturday, bringing the potential for gusty winds and a few
thunderstorms. Some of these storms could be strong to severe,
especially in eastern Iowa. More details will be provided in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed later in the week.

IAZ070>075-081>086-092>097-101115-
Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-
Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
612 AM CDT Sun Mar 9 2025

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A Fire Weather Watch is in effect for the area on Monday afternoon.
Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

A large system looks to move through the area Friday into Saturday,
bringing the potential for gusty winds and a few thunderstorms.
Some of these storms could be strong to severe, especially in
eastern Iowa. More details will be provided in the coming days.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed later in the week.

Dodson

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 4:10 AM CDTFire Weather WatchDMXAdair, Adams, Appanoose, Cass, Clarke, Davis and 12 more10 hr

Nearby

Red Flag Warnings in Iowa, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.